# SDR UPS06846125

- Difficulty date: February 8, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT, CARGO AREA. A/C INCURRED EXTENSIVE DAMAGE FROM CARGO COMPARTMENT FIRE. AIRCRAFT REMOVED FROM UPS OPERATION SPECIFICATION.
